Transversal ejection-collision orbits for the restricted problem and the Hill's problem with applications

Ernesto A. Lacomba, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

It is shown that the restricted problem and the Hill's problem have transversal ejection-collision orbits. These orbits are used to prove that both problems have no C1-extendable regular integrals. © 1988.
Original languageEnglish
Pages (from-to)69-85
JournalJournal of Differential Equations
Volume74
DOIs
Publication statusPublished - 1 Jan 1988

Fingerprint Dive into the research topics of 'Transversal ejection-collision orbits for the restricted problem and the Hill's problem with applications'. Together they form a unique fingerprint.

Cite this